On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 121 - pages 35-90

Titles121

Modules over the 4-dimensional Sklyanin algebra
Thierry Levasseur - S. Paul Smith
Bulletin de la Société mathématique de France 121, number 1 (1993), 35-90
Download this article : PS file / PDF file

Résumé :
Cet article étudie les « point modules » et « line modules » sur l'algèbre définie par E.K. Sklyanin dans [17]. Ces modules sont précisément les modules de Cohen-Macaulay de multiplicité 1 et dimension de Gelfand-Kirillov 1 et 2 respectivement. Il a été démontré en [21] que les « point modules » sont en bijection avec les points d'une courbe elliptique E dans $
\mathbb {P}
^3$ augmentée de quatre autres points. On prouve ici que les « line modules » sont en bijection avec les droites sécantes de E. On montre que d'autres propriétés algébriques de ces modules sont conséquences et/ou analogues de propriétés géométriques de E et des quatre points. Par exemple, si deux droites non concourantes sont sur une quadrique lisse contenant E, alors les deux modules correspondant ont le même annulateur. On démontre également que l'algèbre de Sklyanin peut être définie à l'aide des formes bilinéaires s'annulant sur une certaine sous-variété de $
\mathbb {P}
^3 \times 
\mathbb {P}
^3.$

Abstract:
This paper studies point modules and line modules over the algebra defined by E.K. Sklyanin in [17]. It was proved in [21] that the point modules are in bijection with the points of an elliptic curve E in $
\mathbb {P}
^3$ together with four other points. Here it is proved that the line modules are in bijection with the lines in $
\mathbb {P}
^3$ which are secant lines to E. The point and line modules are precisely the Cohen-Macaulay modules of multiplicity 1, and Gelfand-Kirillov dimension 1 and 2 respectively. Further algebraic properties of these modules are shown to be consequences and analogues of the geometric properties of the elliptic curve and the four points. For example, if two lines lie on a smooth quadric containing E, and they do not intersect, then the two corresponding line modules have the same annihilator. It is also shown that the Sklyanin algebra may be defined in terms of the bilinear forms vanishing on a certain subvariety of $
\mathbb {P}
^3 \times 
\mathbb {P}
^3$.

Key words: point modules, line modules, Cohen-Macaulay modules, Auslander-regular rings, elliptic curve

Class. math. : 16 A 33, 16 A 62, 14 K 07


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique